MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO EVACUATION CHAIR - MODEL 6254; STRETCHER, HAND-CARRIED

STRYKER MEDICAL-KALAMAZOO EVACUATION CHAIR - MODEL 6254; STRETCHER, HAND-CARRIED
Catalog Number 6254000000
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/10/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the seat would not hold weight.No patient was affected and no adverse consequence or clinically relevant delay in treatment was reported.

Brand Name
EVACUATION CHAIR - MODEL 6254
Common Device Name
STRETCHER, HAND-CARRIED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key7852214
Report Number0001831750-2018-01011
Device Sequence Number19317901
Product Code FPP
UDI-Device Identifier07613327261592
UDI-Public07613327261592
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number6254000000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2018
Initial Report FDA Received Date09/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1